MathSciNet Relay Station
MathSciNet bibliographic data
MR782577 (86g:35154) 35P20 (32F20 35N15 58G25)
Métivier, Guy Spectral asymptotics for the $\bar\partial$-Neumann problem. Duke Math. J. 48 (1981), no. 4, 779–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement